Medical Questions > Womens Health > Ovulation and Ovaries Forum

Tired and depressed on Clomid

Must Read
What is PCOS? And when does polycystic ovary syndrome become a problem for women?...
Not all women with PCOS share the same symptoms but women with PCOS exhibit one of three main symptoms. PCOS signs and symptoms made clear here....
PCOS is often misdiagnosed. Educate yourself with some diagnostic questions that can point you in the right direction for an accurate PCOS diagnosis....
Hey i am going through a crazy stage now. i am extremely tired and depressed and fighting and overly sensitive to everyone. i do not want to be around others because i am over emotional and or feel they are not supporting me. i have been fighting with husband and mom. crazy train clomid hopefully it will stop soon. my rn told me that it is extremely rare to become depressed on clomid. is it me??? the stress of trying to conceive has taken it toll/ does anyone else have these symptoms. i feel like i am a crazy clomid b****. i feel like i am bipolar. i also noticed my appitite has greatly incresed. does anyone else have strange effects of clomid. am i going nuts???? : lifepreserver
Did you find this post helpful?
|

replied July 15th, 2009
My DH and I call my b***hy comments clomid comments...those are the ones I try to count to ten before they come out of my mouth. I have been rediculously tired cant get off the sofa and I want to nap all the time for these last few days. I have been very hungry but try to head that off and eat like a normal person so I dont blow up like a macys day parade balloon. I have feel dizzy for days and have had moments of nervousness like I was going to lose it. So I have been limiting my outings esp during peak hours of traffic and I do arrands during the week when there are less people around. I just find mysel being so snappy and getting pissed off really quickly. Im on 100mg of clomid from day 5-9 and I am done taking them it is day 16 and these symptoms are still here!!! Ugh not fun!!! Good luck to everyone!!
|
Did you find this post helpful?

replied August 12th, 2009
I hate the way I feel. I have been taking clomid and after I take the 5 day cycle I get hot flashes so bad I can't even concentrate. I snap at everyone, and cry all the time. And after all the painful tests, and taking the pills that make me lose myself I still have not conceived a baby with my sweet husband. it is so frusterating. And still monthly I am late, it started that when I first took clomid I started on day 17 of my cycle, and then I started the next time on day 29, this time I am on day thirty and still no period and pregnancy tests are negative. I feel like I am going completely crazy. all I want to do is sleep. And eat. And be alone so I can cry and not have the opportunity to say stuff i regret. I just want to have one more child, with my sweet husband. I don't know why this time is so diffucult. I got pregnant right away with my first child...
|
Did you find this post helpful?

replied November 18th, 2009
Ladies, it says to report these symptoms to your doctor. Did you read the side effects? Depression is not a good thing, talk to your doctor, maybe there is some other treatment that can help. Dizziness....also on the list of side effects. Talk to your doctor. If all you want to do is eat and sleep you are depressed. Of COURSE you are you don't have a big pregnant belly yet. Talk to your doctor.
|
Did you find this post helpful?